Volume 6, Issue 2 (Vol. 6, No. 2 2020)                   mmr 2020, 6(2): 207-214 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khaleghi Moghadam M, Khalili Y. Existence of Two Solutions for Nonlinear Difference Equations Involving p(k)-Laplacian Operator and Boundary Value Conditions. mmr 2020; 6 (2) :207-214
URL: http://mmr.khu.ac.ir/article-1-2762-en.html
1- Sari Agricultural Sciences and Natural Resources University , mohsen.khaleghi@rocketmail.com
2- Sari Agricultural Sciences and Natural Resources University
Abstract:   (1276 Views)
In this paper, we deal with the existence of at least 
two solutions for an anisotropic discrete non-linear problem involving p(k)-Laplacian with
Dirichlet boundary value conditions. The technical approach is based on  a two critical
points theorem for differentiable functionals. Two examples are inserted to illustrate the
importance of main results../files/site1/files/62/6Abstract.pdf
Full-Text [PDF 452 kb]   (338 Downloads)    
Type of Study: Research Paper | Subject: alg
Received: 2018/03/19 | Revised: 2020/09/13 | Accepted: 2020/01/4 | Published: 2020/08/22 | ePublished: 2020/08/22

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb